# SDR WX0A070879

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056540
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK MISDRILLED HOLE AT STA 826 AREA RBL 22.  CUT OUT DAMAGED SECTION STA 834 TO PRODUCTION SPLICE AT STA 795 AREA; FABRICATED REPAIR TRACK REPLACEMENT LOCATED, DRILLED REPAIR SPLICE PARTS AND INSTALLED IAW MD80 SRM 53-05 FIG 4F.
